| Model Number |
J347H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent hysterectomy on an unknown date and suture was used.At the time of suturing the fascia of the rectus muscles in its final phase, the needle was fragmented into two pieces.There were no adverse patient consequences reported.